Generalized Iwasawa invariants in a family
Compositio Mathematica, Volume 51 (1984) no. 1, p. 89-103
@article{CM_1984__51_1_89_0,
     author = {Cuoco, Albert A.},
     title = {Generalized Iwasawa invariants in a family},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {1},
     year = {1984},
     pages = {89-103},
     zbl = {0562.12006},
     mrnumber = {734786},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_1_89_0}
}
Cuoco, Albert A. Generalized Iwasawa invariants in a family. Compositio Mathematica, Volume 51 (1984) no. 1, pp. 89-103. http://www.numdam.org/item/CM_1984__51_1_89_0/

[1] Bourbaki, N.: Chapter VII, Commutative Algebra. Addison Wesley (1972).

[2] Cuoco, A. and Monsky, P.: Class numbers in Zdp-extensions. Math. Ann. 255 (1981) 235-258. | MR 614400 | Zbl 0437.12003

[3] Cuoco, A.: The growth of Iwasawa's invariants in a family. Comp. Math. 41 (1980) 415-437. | Numdam | MR 589090 | Zbl 0415.12002

[4] Greenberg, R.: The Iwasawa invariants of r-extensions of a fixed number field. Am. J. of Math. 95 (1973) 204-214. | MR 332712 | Zbl 0268.12005

[5] Greenberg, R.: On the structure of certain Galois groups. Inventiones Math. 47 (1978) 85-89. | MR 504453 | Zbl 0403.12004

[6] Iwasawa, K.: On the μ-invariants of Zl-extensions. Number theory, Algebraic Geometry, and Commulative Algebra, in honor of Y. Akizuki, Kinokuniya, Tokyo, 1-11 (1973). | Zbl 0281.12005

[7] Monsky, P.: On P-adic power series. Math. Ann. 255 (1981) 217-227. | MR 614398 | Zbl 0437.12016

[8] Monsky, P.: Some invariants of Zdp-extensions. Math. Ann. 255 (1981) 229-233. | MR 614399 | Zbl 0437.12002